Jump to content

Sponsored Ads



  • Advertisemnt

  • 14 Questions about VA Disability Compensation Benefits Claims

    questions-001@3x.png

    When a Veteran starts considering whether or not to file a VA Disability Claim, there are a lot of questions that he or she tends to ask. Over the last 10 years, the following are the 14 most common basic questions I am asked about ...
    Continue Reading
     
  • Advertisemnt

  • Most Common VA Disabilities Claimed for Compensation:   

    tinnitus-005.pngptsd-005.pnglumbosacral-005.pngscars-005.pnglimitation-flexion-knee-005.pngdiabetes-005.pnglimitation-motion-ankle-005.pngparalysis-005.pngdegenerative-arthitis-spine-005.pngtbi-traumatic-brain-injury-005.png

  • Advertisemnt

  • Advertisemnt

  • Ads

Sponsored Ads

  • Searches Community Forums, Blog and more

Recommended Posts

Hey folks, my psych switched me to zoloft about 3 weeks ago from wellbutrin....She had me go from 2 wellbutrin a day to one wellbutrin and half a zoloft the first week then only one zoloft a day...I did this and have been taking one zoloft a day now starting my 3rd week...I switched this to taking in the PM with approval from my psych....I have had terrible problems with being extremely sleepy,lethargic and a general lack of energy....I felt so bad I called in sick to work last Thursday,Friday and then had Monday off for the federal holiday....I tried to go to work today but had to turn around and come home...I got a doctors appt (outside of VA) thinking maybe I had a bug...He advised me to talk to my psych about taking me off the zoloft and switching to something else...He also said that the combination with the Ambien I take may be causing the problems......Has anyone else had these problems.....I really can't afford to lose my job right now and am on thin ice....Even though I work for the Government and am 10% I can be let go because I am in my first year as a permanent employee....I don't want to get fired but have absolutely no energy and find it extremely difficult to make the drive to work..I drive a long distance..............Am I the only person with this problem...I have been told that after 2 weeks or so the effects will go away but they seem to be getting worse....I am a major depressant and will have to take something..........Any advice will be appreciated........Gridsmasher11

Share this post


Link to post
Share on other sites

Ad

I used o take Zoloft and it made me sick so I tried a few others until I found the right one which is Effexor - generic Venlafaxine. This med is for the depressive part of bipolar. For the manic part, I take Lamictal - generic Lamotrigine. This is not a common combination but it works for me.

Share this post


Link to post
Share on other sites
He also said that the combination with the Ambien I take may be causing the problems

Grid,

Is your psyc doctor aware of all medications you take

to include RX'd,OTC,any herbs,vitamins or supplements ?

carlie

Share this post


Link to post
Share on other sites

Carlie,Thanks for the answer, Yes my psych knows...I specifically asked about the combination of the zoloft and ambien....I listed all the meds I take..Other than VA prescribed meds all I take is Allopurinol for gout and they know about it..I have stopped taking OTC meds since they gave me the anti depressants and don't take any herbals or vitamins...i have an appt. with my psych next week and will ask to be changed to something else....Grid

Share this post


Link to post
Share on other sites

My personal experience with zoloft was I felt like blah. I neither got excited or super depressed just who gives a damn or who cares.. It was like being in a fog all the time

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Ads

  • Ad

  • Latest News
  • Our picks

    • OK so I had pancreatectomy in 2003 due to an impacted goldstone 2/3 of my  Pancreas was removed I am type one diabetes with very large scars continued diarrhea stomach problems Constant back and shoulder pain I recently received a Nexus letter from my  endocrinologist related to my service in the gulf war.  Any suggestions or advice from anyone
    • I would like to meet other Hadit members who live in Michigan.  We have at least two major VA Hospitals (Battle Creek, Ann Arbor).  Or maybe you go to the the John Dingell in Detroit.  

      I like Ann Arbor.  I like the fact that most of the doctors there are also at the UM Hospital.  I don't like how uickly they seem to turn over though.  
      • 2 replies
    • Really?
      I am confused.  A few days ago I spoke to a person at a VARO who said if I die from something other than service-connected my husband gets zero, zilch, squat.  Hmmmmmm, it seems the rules change willy-nilly...I have been rated 100% P & T for over 10 years, MS is static, and I am 56 years of age.

      Can a fellow Veteran shed a light on this?

      Thank you.
      • 15 replies
    • Fund raising for HadIt.com
      The site is supported through ads and ad free subscriptions, we are also asking for any support you would like to send our way. You can give a $1 or more it all helps. Keep in mind though that it is NOT tax deductible and we are NOT a non profit. As the site grows so do the costs and ads and subscription do not always keep pace with the costs. Any help is appreciated, but not required.
      • 8 replies
    • Carol Ozanecki- Blue Water vet Advocate called me with this news:

      https://www.stripes.com/news/lawmakers-launch-new-effort-to-provide-agent-orange-coverage-for-blue-water-navy-vets-1.525395

      Also there is a article in Pop Culture she sent to me----mentionig Blue Water vets buy I felt it was too political to post here. You can google it if you want to read it.

       

       
      • 9 replies
×

Important Information

{terms] and Guidelines